# SDR DALA2017062004849

- Difficulty date: June 18, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 43,511 hours, 19,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM. FOUND DEBRIS ON GIRT BAR FLOOR FITTING AND PROX SENSORS.  CLEANED GIRT BAR FITTINGS PER AMM REF 25-66. ALL OPS CHECK NML FOR 1R SLIDE LIGHT. A/C OK FOR SVC.
